TO AC77

Discussion in 'Fibromyalgia Main Forum' started by Annette2, Jun 5, 2003.

  1. Annette2

    Annette2 New Member

    Hi. You had discussed some things regarding elevated liver function tests and I responded. Can you look at that post and reply to my answer? I really need help and information. Thanks so much for your help!!!!

    Annette2
  2. Annette2

    Annette2 New Member

  3. Annette2

    Annette2 New Member

  4. AC77

    AC77 New Member

    I can not find your post? Can you cut and paste it and either add it as a reply here or start a new one? I am functioning with ONE contact lens in, as my other one fell out during sleep. So a little hard to read--my vision is 20/500 uncorrected and even corrected its still 20/40

    I appreciate your help.
  5. AC77

    AC77 New Member

    Q: Thanks! The meds I take are Neurontin, Effexor, Synthroid, Prilosec. Also Calcium and Magnesiu, Vitamins E, C and Multi. That's about it for now. Oh, you want to hear something really weird? My TWIN SISTER also has elevated liver function tests and may also have problems with fat in her liver. It happened at the SAME TIME for both of us! Isn't that weird?

    To answer your question: Neurontin has NO effect on the liver and is one of the only meds that doesnt, along with a few others. Effexor, isnt particularly toxic to the liver like Prozac and Paxil are--although all ADs can be hard on the liver. Calc, Magnesium, E = no issue.
    Prilosec doesnt seem to bad. Possibly you may need your stomach acid back to properly digest some of the foods and this 'could' be causing increased triglcyerides/fats in the liver. Your problem sounds gentetic in nature. What is your total cholestrol level?

    You NEED to be check for hep A, B, C, and D with a hepatitis serology test. This has to be ruled out, depending on how high your numbers are. You could have latent Hep C, though I hope not! Like I asked in my post to you a few pages back: are your palms red? what color are your stools and urine and look at the white of your eyes? sometimes symptoms precede pos test results!

    I gave some herbal tips on lowering, the free bilirubin in your blood along with decreasing damage to the liver organ.

    If you have any form of Hep this would be the cause. I dont think you have 'toxic hepatitis' caused by meds or external factors. If you were taking high doses of Tylenol or other meds I would suspect same. I cant advise you to lower your meds. but this may be one way to see if your LFTs go down--do it under doc supervision, if at all!






  6. Annette2

    Annette2 New Member

    Hi. Thanks for your reply. My eyes are okay - the doctor checked them when I saw him last. Also, my stools and urine appear to be fine. My palms are a very little bit red, but nothing overt. (What do red palms have to do with the liver)? I think I'll call my doctor's office tomorrow and ask him what the cholesterol levels were. Then I can let you know afterwards. My sister had her ultrasound today but I guess she won't have the results for a few days. My main problem now is fatigue. I almost fell asleep at work again today. I'll get back to you tomorrow, okay?

    Annette2
  7. Annette2

    Annette2 New Member